MathSciNet Relay Station
MathSciNet bibliographic data
MR55389 (14,1067d) 27.0X
Dresher, Melvin Moment spaces and inequalities. Duke Math. J. 20, (1953). 261–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement